Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Disturbed menstrunal cycles due to copper T insertion - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i inserted the t a month ago. three days after my period came and lasted for almost three weeks. after a week its back again, is that normal. during pregnancy i suffered from low blood count and had a sesection done three and a half months ago. would u have recommended the copper t
Doctor :   Hi
Doctor :   Dr here
User :   hi
Doctor :   Let me read your query
User :   ok
Doctor :   Ok
Doctor :   Yes i would rather recommend you
User :   even though i suffered from low blood count
User :   is that amount of bleeding normal
Doctor :   IS your bleeding profuse? or scanty?
Doctor :   Generally you will have associated bleeding with hormonal Copper T like CU T 380t
User :   profuse and i'm feeling weak so i took a usa trinsic
Doctor :   Ok
User :   is that it
Doctor :   See did you inform your gynecologist
Doctor :   Did you have these complaints in prevoius Copper T insertyions
User :   no
User :   this is the first time using the copper t
Doctor :   PLz do inform so that the copper T can be changes to milder and short acting one
Doctor :   * changed
Doctor :   Then my advise is to use other family planning methods
Doctor :   were your periods regular before?
User :   yes
Doctor :   Ok
Doctor :   Mostly i suspect its due to hormaonal changes induces from Copper T
Doctor :   So you can plzn different Family planning methods
Doctor :   Preferabbly Barrier methods
Doctor :   As hormonal contraceptives seem to disturb you
User :   are there any long term effects from the copper t
Doctor :   These are usually the best combination contraceptives with minimal side effects
Doctor :   Generally people do complain of back Ache follwing Copper T
Doctor :   But in your case you seem to have Excesssive bleeding
Doctor :   Which needs t be checked
User :   since the insertion ihave been getting really really bad knee pain early in the morning, can it be as a result of the copper t
Doctor :   Yes hormonal copper T will induce joint pains
Doctor :   But mostly Back pain are complained
User :   will it affect both knee or can it be only one
Doctor :   It can sometimes involve multiple joints
User :   is it painful to remove
Doctor :   My advise is consult your gynecologist and get examined and change your Copper T
Doctor :   No not at all, its very simple procedure
Doctor :   And takes less than a minute to remove
Doctor :   Do you see a Small bead protruding through the vagina
Doctor :   They just have to pull it out
User :   ifi get pregnant within a year knowing i had a sesection can it be fatal
Doctor :   Yes
User :   to me or the child or both
Doctor :   PLZ give atlest 3 yeras of time for the next preg
Doctor :   To you
Doctor :   As the uterus will resolve only in 6 to 8 months time following surgery
Doctor :   Thanks for consulting me
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor